Mirtazapine (Remeron) is sedating, cause wight gain (increases your appetite). So far I can't say it has effect on sex drive.
I take both Wellbutrin and mirtazapine.
Side-effects i get from mirtazapine:
Side-effects I get from Wellbutrin
I am stopping mirtazapine. Withdrawal is very smooth, nothing nothing compared with Cymbalta (personal experience), Effexor (other people reports) or Paxil (other people reports).
Thanks for the input. I just feel like my body is a war zone and the last thing that I need is another medication that will put me to sleep. I had a hard time keeping my eyes open and was sleeping a lot when I was taking Paxil. I seem to be having a hard time concentrating and may need to talk to my doctor about trying some kind of ADD medication. I would rather be on medications that are more of a stimulant than sedative.
Then you should look into Cymbalta but I must warn you that it's pretty much as hard as Effexor to come off.
The Wellbutrin is not helping with energy? Then maybe a increased dose could be discussed with your doctor depending on what dose you take right now.
Neurvana Pro is another possibility for you. Google it.
Last resort is Adderall.
Oh the Wellbutrin is helping with my energy levels but, I'm still having a hard time concentrating and Paxil seemed to help with my anxiety and for some reason it helped me to focus better. I have an appointment to see my doctor Thursday and we both talked about going back to the beginning and really evaluating what medications were the best. I need to work on finding a way to keep my energy levels up and while dealing with all of these issues. I also take Lithium and Perphenazine, an antipsycotic that seems to be very sedating. I will talk to her about Cymbalta and see what she thinks.I'm such a mess and it seems like you always have a lot of insight and good advise. Thanks for always giving it out.
http://www.neurvanaedge.com/neurvana-pro/neurvana-pro-120.html - This could be all you need... PEA (beta-phenytylamine). read the description and then the PDF and talk to it to your doctor by bringing printed PDFs.
What helped me with energy was Provigil. It's a stimulant that is used to treat sleep disorders like narcolepsy. While researching it, I found that it was being used as an adjunct for the treatment of depression. It really helps me combat the side effects of the other meds that I am taking. My pdoc was skeptical when I suggested the Pro but he seems to be an advocate now. Admittedly, the initial 'speediness' that I first experienced on the Pro has abated, but it does still help with mental alertness and I don't feel sleepy during the day.